Aa
A
A
Close
Avatar universal
stomach and back pain
My mother in law is a diabetic and takes shots in her stomach and she is complaining that her belly and back hurt her where her slacks elastic touch her. We have bought larger slacks and she wares them for a week then says they hurt her. We have went from size 16w to 22w
Cancel
1 Answers
Page 1 of 1
141598 tn?1355675363
Has anyone inspected her injection sites for bruises or an infection [redness, inflammation]? Surface bacteria may be introduced into the deeper layers of the skin during injections. This may result in an infection, cellulitis or abscess formation. Suggest a visit asap to her physician for medical consultation and evaluation. Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
7 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
17 hrs ago
Avatar universal
Blank
Paxiled commented on Gun Disarm Technique...
Jul 25
Diabetes - Type 2 Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank